# SDR USAA2012121200008

- Difficulty date: November 30, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 28,475 hours, 21,861 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150300200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 232AH BETWEEN FR28 TO FR35 & BETWEEN -Y1732 TO -Y1292.  REPLACED FLOOR PANEL 232AH IAW A319 SRM SUPPLEMENTAL INF. 53-02-00-201 FIG 209 & IRM 9701 REV G.
